Filters : "ICMC" "TARI, FARID" "The Quarterly Journal of Mathematics" Limpar

Filters



Refine with date range


  • In: The Quarterly Journal of Mathematics. Unidade: ICMC

    Subjects: Singularidades, Teoria Das Singularidades, Curvas Planas

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      SALARINOGHABI, Mostafa; TARI, Farid. Flat and round singularity theory of plane curves. The Quarterly Journal of Mathematics, Oxford, Oxford University Press, v. 68, n. 4, p. 1289-1312, 2017. Disponível em: < http://dx.doi.org/10.1093/qmath/hax022 > DOI: 10.1093/qmath/hax022.
    • APA

      Salarinoghabi, M., & Tari, F. (2017). Flat and round singularity theory of plane curves. The Quarterly Journal of Mathematics, 68( 4), 1289-1312. doi:10.1093/qmath/hax022
    • NLM

      Salarinoghabi M, Tari F. Flat and round singularity theory of plane curves [Internet]. The Quarterly Journal of Mathematics. 2017 ; 68( 4): 1289-1312.Available from: http://dx.doi.org/10.1093/qmath/hax022
    • Vancouver

      Salarinoghabi M, Tari F. Flat and round singularity theory of plane curves [Internet]. The Quarterly Journal of Mathematics. 2017 ; 68( 4): 1289-1312.Available from: http://dx.doi.org/10.1093/qmath/hax022


Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2020